my mother has taken this shot a few days ago her back and side is in sever pain took her to the er they said she pulled a mussle in her back and gave her 2mg valume and 750 loratabs this is not helping any sugestion on what i can do do
Did the er dr know she'd just been given Prolia? Of course, its the weekend, but first thing Monday I would call the dr who gave it to her. You could try warm wet soaks to her back and side. If it gets worse before Monday, I'd take her back to the ER. Prolia can cause her symptoms and should be followed up on.
Nichol, I am so sorry to hear your mother is suffering. From what I have read online, Prolia is a dangerous drug and patients are reporting pain and worsening conditions. When someone is in pain this bad, she needs someone to advocate on her behalf and if necessary, nag the medical providers until you get some results. There could be any number of things going on with your mom. I would contact her primary care doctor on Monday and insist on diagnostic tests to find out what is going on. Often when there is severe, chronic pain it is masking something else. My own mom was in constant pain for months before they finally discovered she was suffering from cancer, not a pulled muscle. Blessings upon you and your mom.
- Prolia Information for Consumers
- Prolia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prolia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2012 • 4 answers
Posted 14 Jul 2013 • 6 answers
Posted 2 Nov 2015 • 3 answers
Posted 22 Jan 2016 • 0 answers
Posted 3 Mar 2016 • 0 answers